MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21385500
Medical Device Problem Codes Product Quality Problem (1506); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation: technical investigation concluded: preliminary investigation concluded that the units had been passed through the test prior to shipment with no abnormality before shipment.Clinical conclusion: clinical evaluation of the event: it was reported that the top housing separated from bottom housing on the receiver of the hearing aid while the hearing care professional wanted to swap out domes.No reports of parts getting stuck in the ear or requiring removal.No harm to the user reported.Clinical conclusion is that the detached receiver has not caused harm to the patient and no medical treatment was prescribed.Clinical evaluation according to clin eval plan&rpt,ha&tsg and clin eval plan&rpt,other acc: the clinical evaluation for the device family does evaluate receivers coming loose in the ear canal.This is identified in the risk analysis and mitigated through device design by ensuring a sufficient pull force (compliance with iec 60601-2-66).The user guide states to contact the hcp if a foreign object or wax is located in the ear canal to reduce the potential risk of harm as far as possible.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Risk assessment: refer to capa.All resulting actions are contained within the capa which includes assessment of risks and associated updates.Device investigation concluded: the device was not returned to the manufacturer so no actual device investigation could be conducted.Trended case device investigation findings: adhesive failure mode is observed on failed devices.Adhesive to adherent interfaces detached from each other.Adhesive failure modes occur due to several factors such as inappropriate adhesive selection, pure surface preparation, and exposure to environmental factors.Assembly lines do not overlap totally but leave open gaps, creating pockets for ingress and retention of adhesion degrading media.Used adhesive technical sheet suggests avoiding adhesive usage in chlorinated environments - we have body contacts.Manufacturer's investigation is final.This is a combined (initial and final) report.
 
Event or Problem Description
Estimated date of incident (b)(6) 2024.It was reported that the top housing separated from the bottom housing on the receiver of the hearing aid while the hearing care professional wanted to swap out domes.No harm to the user was reported.No further follow up is available or expected.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key19457876
Report Number3005650109-2024-00052
Device Sequence Number7907686
Product Code OSM
UDI-Device Identifier05708296219438
UDI-Public05708296219438
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21385500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown